logo image

Combination

A'Cold Cetirizine 5 mg, Paracetamol
500 mg, Pseudoephedrine 30 mg

Volume

100

Presentation

A'Cold TAB

Price*

190.00

Combination

A'Cold Cetirizine 5 mg, Paracetamol
500 mg, Pseudoephedrine 30
mg/5 mL.

Volume

60ml

Presentation

A'Cold SUSP

Price*

38.00

A'Cold from Arika HC contains Cetirizine + Pseudoephedrine

Below are some of the details of Cetirizine + Pseudoephedrine(generic)

Cetirizine and pseudoephedrine is a combination of an antihistamine and a decongestant used to treat the symptoms of seasonal or yearly allergies. Antihistamines work by preventing the effects of a substance called histamine, which is produced by the body. Histamine can cause itching, sneezing, runny nose, and watery eyes. Decongestants produce a narrowing of blood vessels. This leads to clearing of nasal congestion, but it may also cause an increase in blood pressure in patients who have high blood pressure. Pseudoephedrine; Belongs to the class of systemic sympathomimetic preparations used as nasal decongestants. Cetirizine; Belongs to the class of piperazine derivatives used as systemic antihistamines.

More vital info on A'Cold’s generic

© 2011-2020 DrugsUpdate.com. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.